Operational and denotational semantics for the box algebra

  1. Lookup NU author(s)
  2. Professor Maciej Koutny
  3. Professor Eike Best
Author(s)Koutny M, Best E
Publication type Article
JournalTheoretical Computer Science
Year1999
Volume211
Issue1-2
Pages1-83
ISSN (print)0304-3975
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/S0304-3975(97)00180-1
DOI10.1016/S0304-3975(97)00180-1
Actions    Link to this publication